# SDR TAMF20070002O

- Difficulty date: May 17, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 69,647 hours, 25,973 cycles
- Engine: Ge CF680C
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, C

## Discrepancy

R ENG OIL TEMP HIGH DURING TAKEOFF ROLL. ENGINE WAS SHUTDOWN AND T/O REJECTED. FRM 7902XB02.  FIM 31-41-00 WAS PERFORMED AND R ENG OIL TEMP CONNECTOR, D11062 PIN NR 3 WAS FOUND LOOSE. PIN WAS REPLACED IAW WDM 79-34-11 WITH SATISFACTORY RESULT, NO EICAS MESSAGES DISPLAYED.   BRAKE TEMP WAS INSPECTED AND IT WAS FOUND BELOW 4. NO MAINTENANCE ACTIONS WERE REQUIRED FOR TAKEOFF REJECTION IAW AMM 05-51-14 PAGE 201.THE AIRPLANE RETURNED TO NORMAL OPERATIONS.
